MAUDE Adverse Event Report: NOX MEDICAL NOX RIP BELT; RESPIRATORY EFFORT SENSOR

NOX MEDICAL NOX RIP BELT; RESPIRATORY EFFORT SENSOR
Model Number NOX RIP BELT DISPOSABLE, LARGE
Health Effect - Clinical Code Rash (2033)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device used for the home sleep test was discarded after the study and therefore not available for analysis.The device manufacturing production documentation was reviewed and showed that the product lots passed all incoming, in-process and release testing with no failures or need for re-work.Should additional information become available, this report will be updated.
 
Event or Problem Description
The patient described that they developed contact dermatitis on the arms after undergoing a home sleep study with the device which required administration of oral steroids to treat the rash.

Brand Name
NOX RIP BELT
Common Device Name
RESPIRATORY EFFORT SENSOR
Manufacturer (Section D)
NOX MEDICAL
katrínartúni 2
reykjavik, 105
IC  105
MDR Report Key10275118
Report Number3007389703-2020-00003
Device Sequence Number11419235
Product Code MNR
UDI-Device Identifier15694311110187
UDI-Public15694311110187
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNOX RIP BELT DISPOSABLE, LARGE
Device Catalogue Number551040
Device Lot Number190304
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;